# SDR DXTA200601280

- Difficulty date: March 3, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 7,069 hours, 4,554 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Seal
- Part number: CPD325
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION AFTER TAKEOFF.  INSPECTED NOSE LANDING GEAR AND FOUND GEAR EXTENSION BEYOND ALLOWABLE LIMITS.  REMOVED LOWER PISTON ASSY AND REPACKED IAW 750 CMM CHP  32-20-02.  REINSTALLED LOWER PISTON.  C/W GEAR SYSTEM OPS CHECK GOOD IAW 750 MM CHP 32-00-01.
